Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 296, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2025, 1:16 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2025, 1:16 AM CDT (06:16 UTC)
- Expired
- May 25, 2025, 2:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4250 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 25.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:48 AM CDT, 28 minutes earlier. Its key messages:
- Issued at 847 PM CDT Sat May 24 2025
- Increasing thunderstorm coverage late this evening and overnight across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 12:48 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1248 AM CDT Sun May 25 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 847 PM CDT Sat May 24 2025
- Increasing thunderstorm coverage late this evening and overnight
across eastern Oklahoma and northwest Arkansas. Flooding threat
will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across most of eastern Oklahoma and northwest/west central
Arkansas. The holiday weekend will have many outdoor
activities and the prolonged heavy rainfall potential may
expose many to an increasing flood risk. Flood safety
awareness remains a focus.
&&
.SHORT TERM...
(The rest of tonight)
Issued at 847 PM CDT Sat May 24 2025
The next round of thunderstorms is beginning to develop as earlier
expected across portions of northwestern Oklahoma along the boundary
that extends southeastward from there, across central Oklahoma and
into southeastern Oklahoma. Additional thunderstorms are developing
north of the boundary across northeastern Oklahoma as the low level
jet strengthens and increases lift across that region. Guidance
continues to indicate increasing thunderstorms this evening and
overnight across the area, as activity moves east and southeast from
the west, and activity continues to expand across northeastern
Oklahoma to the north of the boundary. Instability is moderate to
strong from north to south across the area, and deep layer shear is
in excess of 35 kts, thus severe weather including large hail and
damaging wind is possible just about anywhere in the CWA, and there
will be a low tornado threat (mainly) near the boundary. Heavy
rainfall is also expected, especially across northeastern Oklahoma
where multiple rounds of storms are most likely to occur through
Sunday morning. The Flash Flood Watch will continue as is overnight.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 229 PM CDT Sat May 24 2025
Storms will likely be ongoing across the region Sunday morning,
especially in northeast Oklahoma and northwest Arkansas. A further
expansion in the coverage should occur during the afternoon and
early evening hours along the surface front expected to extend
west to east across the forecast area. While flooding, large
hail, and damaging wind potential should continue to be the main
severe weather concerns, given the presence of the front, a low
tornado threat will exist as well. An expansive complex of storms
is expected to develop to the west during the overnight and into
Monday morning as a stronger disturbance pushes eastward, with a
continued heavy rain, flooding and severe weather threat, focused
on damaging wind. Additional development Monday afternoon and into
Monday night should focus across southeastern portions of the
forecast area, with the front located in the vicinity of the Red
River.
The pattern will remain active with an upper low located in the
Upper Midwest leading to continued periods of showers and
thunderstorms through the middle to latter part of next week. At
this point, the severe weather and heavy rain potential does not
look as great as what we are currently dealing with. Expect near
to below normal temperatures through much of the week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1245 AM CDT Sun May 25 2025
Initially VFR ceilings will lower to MVFR by Sunday morning and
will likely remain mainly MVFR for the rest of the forecast
period. Scattered to numerous showers and storms are expected
overnight into Sunday morning, especially at the northeast
Oklahoma and northwest Arkansas sites. Another round of showers
and storms will likely occur late Sunday and Sunday night, but the
location and timing of this activity is unclear at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 63 74 60 / 80 100 80 70
FSM 83 66 77 65 / 80 90 90 80
MLC 87 65 79 62 / 50 90 90 80
BVO 76 59 71 56 / 70 100 80 70
FYV 77 61 74 60 / 80 90 90 70
BYV 76 57 67 60 / 70 90 90 80
MKO 81 64 74 61 / 80 100 90 70
MIO 76 60 70 60 / 70 90 90 70
F10 83 64 75 61 / 70 100 90 70
HHW 89 67 77 65 / 20 80 90 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ054>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...69
LONG TERM....22
AVIATION...05Hazardous weather outlook, May 24, 4:55 PM CDT, 8 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
455 PM CDT Sat May 24 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-251030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
455 PM CDT Sat May 24 2025
...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...After 9 pm.
SEVERE THUNDERSTORM.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwestern Arkansas.
ONSET...After 9 pm.
FLASH FLOOD and HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwestern Arkansas.
ONSET...After 9 pm.
DISCUSSION...
An increase in storm coverage is expected this evening across eastern
Oklahoma, expanding into northwest Arkansas during the late evening
hours. Strong instability and wind shear profiles remain across the
region, which will support an increasing severe weather risk this
evening and persisting through the overnight hours. Additionally, an
outflow boundary will remain across eastern Oklahoma this evening,
which could become a focus for a limited tornado threat. Otherwise,
the overall coverage of storms will steadily increase overnight with
a continued large hail and damaging wind threat. Rainfall accumulations
will continue to increase with another round of widespread and locally
heavy rains. Flooding potential will become more widespread and
potentially significant. Be prepared to take flood safety actions,
especially for any outdoor activities that extend into the overnight
hours.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY and MONDAY...Severe Thunderstorm Potential...Heavy Rain
Potential.
TUESDAY through FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Severe weather may be ongoing early Sunday along with continued heavy
rains and flooding. A similar weather scenario is likely Sunday
afternoon through Monday with thunderstorms developing and expanding
in coverage with a risk of severe weather and additional heavy
rains. The coverage of thunderstorms is forecast to become less by
mid week, however, the weather pattern will remain unsettled and
daily thunderstorm chances continue.
weather.gov/tulsa contains additional information.
69In the hours before
Local storm report, May 24, 7:42 PM CDT, 5 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
742 PM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM Tornado 3 ENE Marble 36.16N 93.54W
05/19/2025 Carroll AR NWS Storm Survey
A tornado snapped and uprooted numerous
trees. Based on this damage, it was rated
EF-1.
&&
EJCLocal storm report, May 24, 7:48 PM CDT, 5 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
748 PM CDT Sat May 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Tornado 3 N Delmar 36.21N 93.35W
05/19/2025 Carroll AR NWS Storm Survey
A tornado snapped and uprooted numerous
trees, and damaged outbuildings. Based on
this damage, it was rated EF-1.
&&
EJCSpecial weather statement, May 24, 11:32 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CDT Sat May 24 2025
OKZ054-250515-
Osage OK-
1132 PM CDT Sat May 24 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1215 AM CDT...
At 1132 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
north of Kaw Lake, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Foraker... Grainola...
Webb City... Apperson...
Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9631 3666 9691 3670 9693 3675 9689
3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0432Z 239DEG 22KT 3686 9689
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 12:12 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1212 AM CDT Sun May 25 2025
OKZ054-250545-
Osage OK-
1212 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OSAGE COUNTY
THROUGH 1245 AM CDT...
At 1212 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Kaw City, moving east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Foraker... Grainola...
Pearsonia... Webb City...
Shidler... Apperson...
Burbank... Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9663 3677 9636 3657 9689 3660 9692
3658 9698 3659 9706 3660 9704 3666 9706
3669 9706 3670 9703 3669 9700 3668 9694
3675 9689 3674 9683 3677 9682 3678 9675
3700 9675
TIME...MOT...LOC 0512Z 256DEG 23KT 3678 9680
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 12:42 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1242 AM CDT Sun May 25 2025
OKZ054-059-250615-
Osage OK-Pawnee OK-
1242 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN OSAGE AND
NORTHWESTERN PAWNEE COUNTIES THROUGH 115 AM CDT...
At 1242 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Grainola to 3 miles north of
Burbank to 5 miles northwest of Fairfax. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ralston... Foraker...
Grainola... Pearsonia...
Webb City... Shidler...
Apperson... Burbank...
Fairfax... Elgin...
Sooner Lake... Kaw Lake...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3700 9628 3670 9639 3644 9662 3645 9702
3652 9701 3657 9689 3660 9692 3659 9700
3669 9699 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0542Z 263DEG 21KT 3697 9661 3674 9671 3661 9679
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:34 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 4 hr |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 3 hr |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:08 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 5 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Flash Flood Warning | TSA | Osage, Rogers, Tulsa, Washington | 3 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 12:16 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Sequoyah | 2 hr |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 16 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| May 25, 5:36 AM CDT | Special Weather Statement | TSA | Benton, Washington | 39 min |
| May 25, 6:18 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 3 hr |
| May 25, 7:09 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Madison | 3 hr |
| May 25, 7:25 AM CDT | Special Weather Statement | TSA | Crawford, Madison, Washington | 35 min |
| May 25, 7:59 AM CDT | Special Weather Statement | TSA | Crawford, Madison | 46 min |
| May 25, 8:34 AM CDT | Special Weather Statement | TSA | Franklin | 41 min |
| May 25, 9:08 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 18 hr |
| May 25, 10:10 AM CDT | Special Weather Statement | TSA | Washington | 35 min |
| May 25, 11:08 AM CDT | Special Weather Statement | TSA | Franklin | 37 min |
| May 25, 11:14 AM CDT | Severe Thunderstorm Warning | TSA | Franklin | 31 min |
| May 25, 1:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 25, 2:02 PM CDT | Special Weather Statement | TSA | Sebastian | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.